# SDR CALA2015103000885

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N45905
- Make and model: Boeing 787-8
- Aircraft serial: 34825
- Aircraft time: 10,880 hours, 1,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D204338101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT 19F AISLE EMER LIGHT FOUND ASSEMBLY MISSING.  SEAT 19F AISLE EMER LIGHT INSTALLED & TESTED NORMAL IAW AMM 33-51-06.
